MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Catalog Number 129453235
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dr (b)(6) private (b)(6) 2018: primary (b)(6) 2012; this is not the first revision, patient presented with knee pain.Upon opening the knee the femoral component was found to be loose.The femoral bolt was found to be broken and was loose in the knee.The femoral adapter was also found be broken with the vagus angle correction ring of the adapter found loose in the posterior part of the knee.The remainder of the femoral adapter was stuck in the femoral sleeve and could not be removed.The well fixed femoral sleeve and stem was removed.The mbt revision tibia, sleeve and tibia stem was left in situ north and appeared to be well fixed.A new sigma tc3 size 5 femur and larger sleeve and new stem was inserted.Male patient; (b)(6) years old, (b)(6), 179cm and (b)(6) kg.Unknown_jrn: 1 x tc3 femur.Doi: may 08,2012; dor: jan 05,2018; unknown affected side no surgical delay.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIVERSAL FEM SLV DIS POR 40MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7227096
Report Number1818910-2018-52299
Device Sequence Number1158940
Product Code JWH
UDI-Device Identifier10603295026327
UDI-Public10603295026327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129453235
Device Lot NumberE14HWA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer01/04/2018
11/28/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date02/02/2018
12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight89